MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL OPTIMA INJECTOR (N40-O MULTI); INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL OPTIMA INJECTOR (N40-O MULTI); INTRAVASCULAR ADMINISTRATION SET
Model Number 515057
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported bd phaseal optima injector (n40-o multi) had leakage issues.The following information was provided by the initial reporter: "nurse noticed drug on the floor and dripping from the tubing (alaris #11426964) towards the end of the infusion.Chemo was administered at approx 500 ml/ hr with an alaris pump.Customer felt that the leak occurred between the spin collar connection and the phaseal optima injector (product 515057), which had been attached in pharmacy.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: one photo received for investigation, showing one optima injector n40-0 connected to an iv tubing.A leak is noticed in the iv tubing, before the section that connect the luer lock part from the iv tubing and the luer thread from optima injector n40-o.No leak can be noticed between the luer thread from the optima injector n40-o and the luer part from the iv tubing.Since no physical sample was received, root cause of the event reported could not be confirmed.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Product undergoes a series of inspections throughout the manufacturing process to ensure the quality and functionality of the device, including flow rate verification.Complaints received for this defect and device will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see h10.

Brand Name
BD PHASEAL OPTIMA INJECTOR (N40-O MULTI)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key12367965
Report Number3003152976-2021-00504
Device Sequence Number4116151
Product Code ONB
UDI-Device Identifier00382905150579
UDI-Public00382905150579
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515057
Device Catalogue Number515057
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1